Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 281, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2022, 5:59 PM EDT for Bleckley County, Dodge County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2022, 5:59 PM EDT (21:59 UTC)
- Expired
- Aug 10, 2022, 6:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 744 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084
WUUS52 KFFC 102159
SVRFFC
GAC023-091-102230-
/O.NEW.KFFC.SV.W.0281.220810T2159Z-220810T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
559 PM EDT Wed Aug 10 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Central Bleckley County in central Georgia...
* Until 630 PM EDT.
* At 558 PM EDT, a severe thunderstorm was located over Dubois, or 8
miles southeast of Cochran, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cochran, Chester, Dubois, Royal, Coley Station, Gresston, Empire,
Yonkers, Roddy, Baileys Park and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3222 8334 3224 8336 3226 8337 3227 8335
3229 8337 3247 8340 3245 8315 3241 8313
3221 8323
TIME...MOT...LOC 2158Z 187DEG 15KT 3228 8329
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:56 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 10, 3:56 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 356 PM EDT Wed Aug 10 2022 .SHORT TERM /Rest of today through Thursday Night/... While previous convection that allowed for persistent heavy rain in parts of north Georgia has mostly diminished and moved northward into the TN Valley and other parts of the Appalachians, other areas have been triggered near the Atlanta and Athens area, along with another surge pushing into the southern CWA. Guidance indicates that late this evening we could have a wave of moisture push in from the south as well that could focus a cluster or quasi line of showers and storms. So far some storms have been strong with gusty winds and some hail though some isolated severe with damaging winds could occur later as well especially if outflow interaction can aid updrafts. Otherwise overnight we could again get a low level stratus deck or patchy fog given this environment/setup, then Thursday will be possibly a similar story to today and previous days with the regime staying in the high PWATs and decent SBCAPE near 2500 J/kg. Have likely pops across much of the area and should have some strong storms with possible isolated severe and similar threats to today. Max temps Thursday look to be a few degrees below climo norms given the moist airmass and precip potential. Finally, there is a change coming to this summertime soup airmass. Late Thursday into Friday a piece of upper trough energy pushes south across the Ohio/TN Valleys and a translated sfc front will approach with drier air behind it. This could increase some pops for the Thursday night period. See long term discussion below for more details. Baker && .LONG TERM /Friday through Wednesday/... Amplification of upper ridging to our west and a deepening trough over the Eastern CONUS will force a frontal boundary through much of the state late Thursday into Friday. The boundary will likely stall across South GA in the vicinity of the GA/FL border. Thus PoPs will remain higher across this area both Friday and Saturday afternoon. Model guidance is still in fairly good agreement with bringing in some drier air behind the front which looks to hang around for much of the weekend. This will result in lower rain and thunderstorm chances and comfortable temperatures. High temperatures will generally be in the 80s through Sunday. Dewpoints are forecast to be in the low to mid 60s especially across north and central GA. Looking ahead to next week, long term guidance hints at several waves rotating through the base of the upper trough across the eastern CONUS resulting in the return of showers and storms each day. High temperatures will generally be in the upper 80s to lower 90s. 07 && .AVIATION... 18Z Update... TSRA coverage near most of the sites initially, then another wave or seabreeze initiated cluster of storms could increase coverage from the south and make it to the northern sites perhaps near 23/00z or later. Otherwise could have cu near 3 kft or alto coverage this afternoon into tonight and another possible IFR cig deck in the morning (have BKN006 at sites). Thursday should have another period of SHRA/TSRA with greatest chance in afternoon so have prob30 for TSRA groups from 18-00z. Winds mainly SW to west 7 kts or less through period with VRB gusts possible with any storms. //ATL Confidence...12Z Update... Medium on overall TSRA timing/coverage and morning lower cig potential. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 70 87 70 86 / 30 60 50 40 Atlanta 70 87 70 87 / 40 70 60 40 Blairsville 65 81 63 82 / 40 70 60 20 Cartersville 69 86 68 86 / 40 70 60 20 Columbus 71 89 71 88 / 40 70 60 70 Gainesville 70 85 69 86 / 30 60 50 30 Macon 71 88 71 88 / 30 70 60 70 Rome 70 87 70 89 / 40 70 60 10 Peachtree City 69 87 69 88 / 50 70 60 40 Vidalia 73 91 72 87 / 20 60 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....07 AVIATION...Baker
Hazardous weather outlook, Aug 10, 10:46 AM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1046 AM EDT Wed Aug 10 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1046 AM EDT Wed Aug 10 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Some ongoing morning showers and thunderstorms that have been training across portions of north Georgia have resulted in several Flash Flood Warnings being issued. Some rainfall amounts near 3 inches have possibly fallen in northwest Georgia with an additional 1 to 2 inches possible as well. Otherwise scattered showers and thunderstorms are expected to develop through the afternoon and evening across north and central Georgia. Some storms could become strong and a few isolated severe storms cannot be ruled out with the main threats of strong to damaging winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms in the afternoons and evenings are expected each day through Thursday. As usual during the summer, any storm will have the potential to become strong to severe and be capable of producing gusty winds, frequent lightning, and locally heavy rainfall. Thunderstorm chances look to be confined mainly to central Georgia and portions of north Georgia for Friday and then mainly far south central Georgia for the weekend. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Aug 10, 5:15 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Wed Aug 10 2022
GAZ093-104-105-102145-
Macon GA-Dooly GA-Sumter GA-
515 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of south central Macon,
western Dooly and northeastern Sumter Counties through 545 PM EDT...
At 515 PM EDT, a strong thunderstorm was over Methvins, or 9 miles
east of Americus, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Oglethorpe, Byromville, Andersonville, Lilly, Dooling, Lamar, New
Era, Flint River Wma, Pennington, Andersonville National Historic,
Drayton, Clearview and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3204 8420 3231 8412 3220 8383 3196 8401
TIME...MOT...LOC 2115Z 204DEG 13KT 3207 8408
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 5:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Wed Aug 10 2022
GAZ069-080-102200-
Taylor GA-Upson GA-
527 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of eastern Upson and
north central Taylor Counties through 600 PM EDT...
At 526 PM EDT, a strong thunderstorm was over Carsonville, or 11
miles south of Thomaston, moving north at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Yatesville, Lincoln Park, Logtown, Salem, Redbone
Crossroads, Hannahs Mill and Carsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3272 8434 3273 8429 3275 8429 3276 8430
3276 8434 3278 8434 3278 8436 3297 8435
3291 8412 3280 8412 3280 8415 3272 8419
3269 8421
TIME...MOT...LOC 2126Z 197DEG 9KT 3273 8428
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 5:37 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Wed Aug 10 2022
GAZ097-111-102215-
Wheeler GA-Laurens GA-
537 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southeastern Laurens
and Wheeler Counties through 615 PM EDT...
At 537 PM EDT, a strong thunderstorm was over Alamo, moving north at
15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Alamo, Glenwood, Little Ocmulgee State Park and Landsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3207 8286 3210 8290 3216 8290 3218 8287
3220 8289 3234 8287 3228 8265 3227 8264
3225 8265 3223 8263 3219 8263 3217 8262
3202 8271
TIME...MOT...LOC 2137Z 197DEG 11KT 3212 8279
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 5:39 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Wed Aug 10 2022
GAZ093-095-105-102215-
Macon GA-Dooly GA-Houston GA-
539 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southeastern Macon,
Dooly and southwestern Houston Counties through 615 PM EDT...
At 539 PM EDT, a strong thunderstorm was over Byromville, or 8 miles
northwest of Vienna, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Dooling, Moss Oak,
Grovania, Elko, Grove Park, Henderson and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3208 8380 3216 8399 3246 8389 3235 8357
TIME...MOT...LOC 2139Z 204DEG 21KT 3219 8386
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 5:52 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Wed Aug 10 2022
GAZ069>071-102215-
Lamar GA-Monroe GA-Upson GA-
552 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson and southeastern Lamar Counties through 615 PM
EDT...
At 552 PM EDT, a strong thunderstorm was over Yatesville, or 11 miles
south of Barnesville, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Barnesville, Forsyth, Yatesville, Culloden, Aldora, Redbone, Logtown,
Goggins, Collier, Russellville, Johnstonville and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3286 8425 3314 8415 3302 8386 3285 8400
3285 8412 3281 8412
TIME...MOT...LOC 2152Z 205DEG 14KT 3289 8412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 10, 5:54 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT Wed Aug 10 2022
GAZ069-079-080-102230-
Taylor GA-Upson GA-Talbot GA-
554 PM EDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of central Upson,
central Talbot and northwestern Taylor Counties through 630 PM EDT...
At 554 PM EDT, a strong thunderstorm was over Po Biddy Crossroads, or
near Talbotton, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Talbotton, Junction City, Sunset Village, Sprewell Bluff State Park,
Pleasant Hill, Baldwinville, Prattsburg, Big Lazer Creek Wma and Po
Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3259 8441 3266 8456 3290 8448 3280 8421
TIME...MOT...LOC 2154Z 205DEG 14KT 3269 8443
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Aug 9, 8:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 9, 8:16 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Aug 9, 8:17 PM EDT | Special Weather Statement | FFC | Troup | 28 min |
| Aug 9, 8:29 PM EDT | Special Weather Statement | FFC | Bleckley | 31 min |
| Aug 9, 8:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 9, 9:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Aug 9, 9:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Aug 9, 9:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 9, 9:27 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 9, 9:29 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 9, 9:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 9, 9:42 PM EDT | Special Weather Statement | FFC | Pike | 33 min |
| Aug 9, 9:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 9, 10:02 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Aug 9, 10:14 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Aug 9, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 9, 10:30 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Aug 9, 10:58 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 32 min |
| Aug 9, 11:07 PM EDT | River Flood Warning | FFC | Forsyth | 3 hr |
| Aug 10, 8:14 AM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Aug 10, 8:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Aug 10, 9:41 AM EDT | Flash Flood Warning | FFC | Gordon, Murray, Whitfield | 3 hr |
| Aug 10, 10:22 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 6 hr |
| Aug 10, 11:21 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Aug 10, 2:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 10, 2:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Aug 10, 2:43 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 32 min |
| Aug 10, 2:50 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Aug 10, 3:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 10, 3:31 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Aug 10, 3:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Aug 10, 4:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 36 min |
| Aug 10, 4:11 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Aug 10, 4:12 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 10, 4:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 10, 4:39 PM EDT | Special Weather Statement | FFC | Chattahoochee | 36 min |
| Aug 10, 4:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Aug 10, 5:10 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Aug 10, 5:15 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 5:27 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 10, 5:37 PM EDT | Special Weather Statement | FFC | Wheeler | 38 min |
| Aug 10, 5:39 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Aug 10, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 31 min |
| Aug 10, 5:52 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Aug 10, 5:54 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 10, 6:09 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Aug 10, 6:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Aug 10, 6:32 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Aug 10, 6:34 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Aug 10, 6:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Aug 10, 6:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Aug 10, 6:52 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Aug 10, 6:53 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Aug 10, 7:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Aug 10, 7:50 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Aug 10, 7:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.